Pronađeno: 21-21 / 21 radova

Autori: Simic Srboljub S

>> Filter: Samo Article i Review

>> Sve godine

Naslov A note on generalization of the Lewis invariant and the Ermakov systems (Article)
Autori Simic Srboljub S  
Info JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, (2000), vol. 33 br. 30, str. 5435-5447
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX